# SDR SWIA201231790

- Difficulty date: September 17, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 24,580 hours, 20,961 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGER IN 10D HAD GLASS SHARDS FALL ON THEM.  ALSO REPORTED BURNING SMELL AFTER GLASS FELL ON THEM.  (FLT 6497)  CABIN FLUORESCENT LIGHT AT 10D WAS BROKEN.  REPLACED THE SIDEWALL LIGHTS AT SEAT 9D AND 10D IAW AMM.
